The symmetric periodic orbits for the two-electron atom

Jaume Llibre, Durval José Tonon

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2018, Springer Science+Business Media B.V., part of Springer Nature. We analyse the existence of symmetric periodic orbits of the two-electron atom. The results obtained show that there exist six families of periodic orbits that can be prolonged from a continuum of periodic symmetric orbits. The main technique applied in this study is the continuation method of Poincaré.
Original languageEnglish
Pages (from-to)1851-1871
JournalLetters in Mathematical Physics
Volume108
Issue number8
DOIs
Publication statusPublished - 1 Aug 2018

Keywords

  • Helium atom
  • Poincaré continuation method
  • Symmetric periodic orbits

Fingerprint Dive into the research topics of 'The symmetric periodic orbits for the two-electron atom'. Together they form a unique fingerprint.

Cite this